<< Previous Issue Journal of the Korean Mathematical Society (Vol. 27, No. 1) Next Issue >>
J. Korean Math. Soc. 1990 Vol. 27, No. 1, 1—135
A note on ideals which are maximal among nonvaluation ideals
Byung Gyun Kang
J. Korean Math. Soc. 1990 Vol. 27, No. 1, 1—5
A conformal curvature tensor field on Hermitian manifolds
Haruo Kitahara, Koji Matsuo, and Jin Suk Pak
J. Korean Math. Soc. 1990 Vol. 27, No. 1, 7—17
Eigenvalues of the Laplace operator on a Hermitian vector bundle
Hong-Jong Kim
J. Korean Math. Soc. 1990 Vol. 27, No. 1, 19—24
Invariant submeans and semigroups of nonexpansive mappings on uniformly convex Banach spaces
Jong Yeoul Park and Jae Ug Jeong
J. Korean Math. Soc. 1990 Vol. 27, No. 1, 25—32
Hyperbolicity in the Beurling's generalized distribution spaces
Dae Hyeon Pahk and Bu Hyeon Kang
J. Korean Math. Soc. 1990 Vol. 27, No. 1, 33—45
A characterization of real hypersurfaces of type C, D and E of a complex projective space
Reiko Aiyama, Hisao Nakagawa, and Young Jin Suh
J. Korean Math. Soc. 1990 Vol. 27, No. 1, 47—67
Representations of certain medial algebras
Jung R. Cho
J. Korean Math. Soc. 1990 Vol. 27, No. 1, 69—76
On dualities for strongly decomposable operators
Jae Chul Rho and Tae Geun Cho
J. Korean Math. Soc. 1990 Vol. 27, No. 1, 77—86
Global holomorphic solutions of differential equations with a parameter in a Stein manifolds
Kwang Ho Shon
J. Korean Math. Soc. 1990 Vol. 27, No. 1, 87—94
A necessary condition for the local solvability of the system of the lewy type vector fields
Q Heung Choi, Tack Sun Jung, and Jong Sik Kim
J. Korean Math. Soc. 1990 Vol. 27, No. 1, 95—109
The role of the base point of the fundamental group of a transformation group
Moo Ha Woo and Kyu Bum Hwang
J. Korean Math. Soc. 1990 Vol. 27, No. 1, 111—117
Continuities of the evaluation maps of locally convex spaces into their biduals
Seung Hyeok Kye
J. Korean Math. Soc. 1990 Vol. 27, No. 1, 119—128
The generalized Bessel transformations on the space $L'_{p,\nu}$ of distributions
J. J. Betancor and E. R. Negrin
J. Korean Math. Soc. 1990 Vol. 27, No. 1, 129—135

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd